# SDR REXA2017110401155

- Difficulty date: November 4, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 22,404 hours, 14,404 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: No Test
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SMOKE DETECTOR NOT TESTING, NO EVIDENCE OF HALON DISCHARGE.  PERFORMED AN OPS CHECK OF FWD LAVATORY SMOKE DETECTOR IAW AMM 26-16-00.  NO DEFECTS NOTIED. OPS CHECKED GOOD. OK FOR SERVICE.
